Discussions By Condition: Addictions

Terrified of losing my job, but must quit using METH.

Posted In: Addictions 1 Replies
  • Posted By: Anonymous
  • December 9, 2013
  • 10:59 AM

I relapsed about 8 months ago. I use everyday, heavily. I smoke it, inject it and eat it. I do not get high anymore, I just use to function... I eat everyday, and I sleep for a few hours every night..I want to stop, but I know what the withdrawal is like, and I will not be able to function for a few days...I CAN NOT MISS WORK! I don't know what to do.

Reply Flag this Discussion

1 Replies:

  • Would you be able to take a week's vacation to undergo a five day detox from meth? I would imagine you can't afford to miss work because your earnings from work support your addiction. That's something to think about, I'm not sure what job you have or what your financial situation is like. After undergoing a detox (worst part of rehab), you could find an outpatient drug treatment center and commute to it after work three or four nights per week. They'll put you in a partial hospitalization or intensive outpatient program where you'll learn skills like relapse prevention and will undergo therapies such as cognitive behavioral therapy. Most addictions are fueled by a mental disorder such as depression or anxiety. They'll be able to diagnose this when you enroll at treatment. Summit Behavioral Healthcare in Nashville owns outpatient treatment centers all over the United States. You can learn about enrolling at http://www.summitbhc.com. Best of luck to you!
    Anonymous 1 Replies
    • January 5, 2016
    • 04:29 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?